# SDR HNAA2023010500018

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,827 hours, 37,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Heat Exch
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESENT, ACFT THROUGH RAIN & TURBULENCE.  A SUDDEN ELECTRICAL ODOR IN FLT DECK & GALLEY FOR APPROX 5 MINS.  ODOR DISSIPATED ON ITS OWN WITHOUT CREW INPUT.   AT GATE UNDER APU POWER NO ODOR NOTED.   PERFORMED GVI UNDER INSTRUMENT PANEL IN COCKPIT, INSP CIRCUIT BREAKERS & OPS LIGHTS (INTERIOR). NO DEFECTS NOTED.   OPS CHECK WITH CREW OF ANTI-ICE SYS IAW AMM 30-00-00. NO DEFECTS. PERFORMED GVI & OPS CHECK OF BOTH PACKS. NOTED NR 1 PACK MAKES LOUDER WHINING NOISE.  FOUND NR 1 HEAT EXCHANGER EXHAUST DUCT SLEEVE CLAMP LOOSE. SECURED THE CLAMP. OPS CHECKED GOOD.
